# SDR UHLA2015010500043

- Difficulty date: December 5, 2014
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HYDRAULIC TUBE ADJACENT TO RETRACT ACTUATOR PASSING THRU SPAR 3 SHOWING SIGNS OF LOOSENESS. REPAIRED LT WING SPAR 3 HYD LINE PASS THRU HOLE FCBS57-10-00-001, IAW ETD 2015-170-000300.
